# SDR FDEA200911304227

- Difficulty date: November 30, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 81,847 hours, 14,377 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: ARB17172
- Condition: Damaged
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E SLAT NR4 T/E TRIM-OFF AS MARKED.   REPAIR CARRIED OUT RT WING L/E SLAT NR 4 T/E TRIMMED OFF AREA IAW EA 1-5750-135674.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REV 108.
